Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 466, NWS Atlanta, GA

August 8, 2023Lamar County, Pike County, Upson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2023, 4:00 PM EDT for Lamar County, Pike County, Upson County, Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2023, 4:00 PM EDT (20:00 UTC)
Expired
Aug 8, 2023, 4:45 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lamar County, GA, Pike County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 42 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 4:19 PM EDTTSTM WND DMG2 Ene Atwater, GAA tree was reported down across Thompson Rd.
Aug 8, 4:20 PM EDTTSTM WND DMG2 Ene Atwater, GATree blocking both lanes of Thompson Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
237 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

250 
WUUS52 KFFC 082000
SVRFFC
GAC171-231-293-082045-
/O.NEW.KFFC.SV.W.0466.230808T2000Z-230808T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
400 PM EDT Tue Aug 8 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Pike County in west central Georgia...
  Northern Upson County in west central Georgia...
  Lamar County in west central Georgia...

* Until 445 PM EDT.

* At 400 PM EDT, a severe thunderstorm was located over Molena, or 9
  miles southwest of Zebulon, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Thomaston, Barnesville, Zebulon, Milner, Molena, Yatesville,
  Meansville, Aldora, The Rock, Concord, Atwater, Goggins, Hilltop,
  Lifsey Springs, Redbone, Hannahs Mill, Piedmont, and Johnstonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3305 8452 3308 8453 3308 8451 3309 8453
      3311 8452 3312 8406 3299 8404 3293 8406
      3293 8412 3285 8413 3296 8453 3298 8452
      3301 8454 3304 8454
TIME...MOT...LOC 2000Z 278DEG 32KT 3305 8449 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
360 
WWUS52 KFFC 082016
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Tue Aug 8 2023

GAC171-231-293-082045-
/O.CON.KFFC.SV.W.0466.000000T0000Z-230808T2045Z/
Pike GA-Upson GA-Lamar GA-
416 PM EDT Tue Aug 8 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN PIKE...NORTHEASTERN UPSON AND SOUTHERN LAMAR
COUNTIES...

At 416 PM EDT, a severe thunderstorm was located over Lifsey Springs,
or near Zebulon, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Thomaston, Barnesville, Zebulon, Yatesville, Meansville, Aldora, The
Rock, Atwater, Goggins, Lifsey Springs, Redbone, Hannahs Mill,
Piedmont, and Johnstonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3295 8444 3308 8440 3309 8406 3299 8404
      3293 8406 3293 8412 3285 8413 3286 8415
TIME...MOT...LOC 2016Z 279DEG 29KT 3303 8434 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
676 
WWUS52 KFFC 082041
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
441 PM EDT Tue Aug 8 2023

GAC171-231-293-082051-
/O.EXP.KFFC.SV.W.0466.000000T0000Z-230808T2045Z/
Pike GA-Upson GA-Lamar GA-
441 PM EDT Tue Aug 8 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE...
NORTHEASTERN UPSON AND SOUTHERN LAMAR COUNTIES WILL EXPIRE AT 445 PM
EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3295 8444 3308 8440 3309 8406 3299 8404
      3293 8406 3293 8412 3285 8413 3286 8415
TIME...MOT...LOC 2041Z 278DEG 32KT 3300 8408 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:55 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Aug 8, 2:55 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
255 PM EDT Tue Aug 8 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 225 PM EDT Tue Aug 8 2023

500mb pattern has turned more zonal than in previous days. A strong
mid level disturbance continues to move east within the flow. A
broad area of showers and thunderstorms are associated with this
feature.

A weak frontal boundary remains situated across south central
portions of the CWA this afternoon. There is plenty of available
instability, moisture and forcing for thunderstorms mainly south of
Columbus to Macon. Regional radar shows scattered showers and
thunderstorms beginning to develop within the clear air to the south
of the complex moving east across AL. Mesoanalysis shows CAPES
around 2500-4000 J/kg across the southern CWA with DCAPES around
1400 J/kg. Mid level lapse rates are steepest across northern GA,
but values are still 6-6.5 C/km across the south. The primary severe
thunderstorm hazard continues to be damaging wind gusts. A few hail
reports are possible along with locally heavy rainfall and frequent
lightning. The complex moving along I-20 may end up slightly
diminishing as it moves eastward.

Convection should mostly be diurnal in nature, but a few storms
could linger until midnight or so feeding off of any lingering
instability.

The weak frontal boundary should begin lifting northward tomorrow
while the mid level flow turns more NW again. The hi res models are
keeping most of tomorrow fairly quiet, with a wave moving SE in the
flow during the evening hours. Confidence is pretty low on this
solution and have added isold/sct pops for much of the afternoon.
The models look to be focusing convection along the old front as a
wave comes across during the late evening/overnight hours as a wave
moves in from the NW. The highest pops may end up being a little
further south than currently indicated depending upon where the old
front is situated. Also, would not be surprised to see the risk for
strong/severe storms be pushed a little further south.

NListemaa

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 225 PM EDT Tue Aug 8 2023

This forecast is going to feel a bit like groundhog day. We continue
to sit in a NW flow pattern and unfortunately, it doesn't look like
that pattern will be changing anytime soon. The area will sit with
ridging to our west and troughing just barely to our east through at
least the next 7 days. This will ultimately result in at the bare
minimum rain chances every day mainly in the afternoon and evening.

Looking at Thursday, this is shaping out to be another day where we
see a potentially higher impact band of storms affect the CWA. We
will be able to get a better look at this system once CAMS start to
come in overnight, but for now looking at MUCAPE values of 2500-3000
J/kg. In addition to this we are seeing strong winds aloft
(35-40kt at 850 and 60-65 kt at 500 mb) which will be the forcing
necessary to push a disturbance through. The main threat would
likely be damaging wind gusts at this time, and it will not be out
of the realm of possibility to see higher gusts even outside of
the storms. SPC currently has outlined our area in a MArginal for
this time period but it is quite possible we could see an upgrade
in the coming days.

Looking past Thursday, it gets a little harder to pick out which
wave will be more impactful than the next, but overall we are
looking at these waves to bring gusty winds with the storms they
produce.

Another point to highlight is the increased heat risk over the next
7 days. Apparent Ts are currently in the 105-112 range for a
majority of the days in the long term forecast (with the caveat
these temps could be slightly overinflated). Either way, take into
account the heat whenever outside this weekend and into next week!

Hernandez

&&

.AVIATION...
(18Z TAFS)
Issued at 104 PM EDT Tue Aug 8 2023

Thunderstorm complex over central AL will continue east. The hi-
res models have not had a good handle on the evolution of this
system. Shra/tsra should continue to move due east this afternoon.
Added a tempo group for 20-24. Not much expected overnight. Winds
will remain on the west side.

//ATL Confidence...18Z Update...
Med confidence.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  89  72  90 /  40  20  40  60
Atlanta         69  89  74  93 /  60  40  40  60
Blairsville     61  84  68  80 /  10  40  60  80
Cartersville    67  87  72  90 /  10  50  50  70
Columbus        72  91  75  95 /  30  50  30  30
Gainesville     67  87  72  88 /  20  30  50  70
Macon           72  91  75  95 /  70  40  30  40
Rome            67  87  73  89 /  10  50  50  80
Peachtree City  67  89  73  93 /  60  40  30  50
Vidalia         73  92  76  95 /  60  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ086-090>093-
095>098-102>113.

&&

SHORT TERM...NListemaa
LONG TERM....Hernandez
AVIATION...NListemaa
Hazardous weather outlook, Aug 8, 3:13 PM EDT, 47 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
313 PM EDT Tue Aug 8 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
313 PM EDT Tue Aug 8 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms will continue to develop and
move across portions of central Georgia through early this evening.
Some of these storms will be strong to severe, capable of producing
winds of 40 to 60 mph, with isolated stronger gusts near 70 mph.
This will likely result in areas of downed trees and powerlines.

A Heat Advisory remains in effect until 8PM for much of central
Georgia between, as heat indices of 105 to 109 degrees will exist,
increasing the risk of heat related illnesses.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

A few strong to severe thunderstorms are possible over parts of
north Georgia on Wednesday. Damaging winds will continue to be the
primary hazard, along with heavy rain and frequent lightning.

A stronger system is expected to affect the area Thursday with a
continued threat of strong to severe storms. Periods of thunderstorm
activity will continue through next Sunday. The highest storm
chances will occur during the afternoon and evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Aug 8, 3:30 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
330 PM EDT Tue Aug 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Tstm Wnd Dmg     2 NNW Mechanicsville    33.95N 84.27W
08/07/2023                   Gwinnett           GA   Emergency Mngr

            Tree and powerlines downed along Vic-Ar
            Road.

&&
Local storm report, Aug 8, 3:39 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
339 PM EDT Tue Aug 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Tstm Wnd Dmg     3 NE Grayson            33.92N 83.92W
08/07/2023                   Gwinnett           GA   Emergency Mngr

            Powerlines downed across Grayson New Hope
            Road and New Hope Road.

&&
Local storm report, Aug 8, 3:42 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
342 PM EDT Tue Aug 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     Hail             2 N Cartersville        34.20N 84.80W
08/07/2023  E1.00 inch       Bartow             GA   Public

            Mping report of 1 inch hail.

&&
Special weather statement, Aug 8, 3:47 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 PM EDT Tue Aug 8 2023

GAZ102-103-082015-
Stewart GA-Webster GA-
347 PM EDT Tue Aug 8 2023

...A strong thunderstorm will impact portions of southeastern Stewart
and southern Webster Counties through 415 PM EDT...

At 347 PM EDT, a strong thunderstorm was over Troutman, or 10 miles
southeast of Lumpkin, moving east at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Preston, Weston, Troutman, Kimbrough, Centerpoint, Dumas, and
Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
west central Georgia.

&&

LAT...LON 3192 8467 3193 8468 3192 8469 3192 8480
      3193 8480 3192 8481 3192 8491 3197 8496
      3207 8445 3193 8444 3192 8446
TIME...MOT...LOC 1947Z 262DEG 24KT 3193 8470

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 8, 3:49 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
349 PM EDT Tue Aug 8 2023

GAZ093-082015-
Macon GA-
349 PM EDT Tue Aug 8 2023

...A strong thunderstorm will impact portions of southern Macon
County through 415 PM EDT...

At 349 PM EDT, a strong thunderstorm was over Fountainville, or near
Oglethorpe, moving east at 20 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Oglethorpe, Montezuma, Andersonville, Andersonville National
Historic, Whitewater State Park, Clearview, Fountainville, and
Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Georgia.

&&

LAT...LON 3218 8405 3219 8414 3223 8414 3223 8420
      3229 8421 3236 8416 3237 8395 3227 8392
      3225 8397 3222 8398 3220 8402 3218 8403
      3217 8403
TIME...MOT...LOC 1949Z 273DEG 18KT 3227 8416

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 8, 3:53 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
353 PM EDT Tue Aug 8 2023

GAZ067>070-082030-
Lamar GA-Upson GA-Meriwether GA-Pike GA-
353 PM EDT Tue Aug 8 2023

...A strong thunderstorm will impact portions of east central
Meriwether, Pike, northwestern Upson and southwestern Lamar Counties
through 430 PM EDT...

At 353 PM EDT, a strong thunderstorm was over Imlac, or 9 miles east
of Greenville, moving east at 40 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Thomaston, Barnesville, Zebulon, Woodbury, Molena, Meansville,
Aldora, Gay, The Rock, Concord, Atwater, Hilltop, Lifsey Springs,
Hannahs Mill, Piedmont, and Imlac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3312 8458 3313 8422 3299 8414 3289 8428
      3300 8464
TIME...MOT...LOC 1953Z 279DEG 33KT 3305 8455

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:01 PM EDTSpecial Weather StatementFFCJefferson29 min
Aug 7, 8:14 PM EDTSpecial Weather StatementFFCLaurens31 min
Aug 7, 8:30 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen60 min
Aug 8, 2:05 AM EDTSpecial Weather StatementFFCJones, Monroe25 min
Aug 8, 2:29 AM EDTSpecial Weather StatementFFCBaldwin, Jones31 min
Aug 8, 3:27 AM EDTHeat AdvisoryFFCBleckley, Chattahoochee, Crisp, Dodge, Dooly, Emanuel and 15 more17 hr
Aug 8, 4:09 AM EDTSpecial Weather StatementFFCBibb, Twiggs, Wilkinson36 min
Aug 8, 3:47 PM EDTSpecial Weather StatementFFCWebster28 min
Aug 8, 3:49 PM EDTSpecial Weather StatementFFCMacon26 min
Aug 8, 3:53 PM EDTSpecial Weather StatementFFCPike37 min
Aug 8, 4:04 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon41 min
Aug 8, 4:12 PM EDTSpecial Weather StatementFFCSumter33 min
Aug 8, 4:15 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Stewart45 min
Aug 8, 4:27 PM EDTSpecial Weather StatementFFCDodge33 min
Aug 8, 4:28 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee33 min
Aug 8, 4:33 PM EDTSpecial Weather StatementFFCSumter, Webster27 min
Aug 8, 4:40 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster50 min
Aug 8, 4:43 PM EDTSpecial Weather StatementFFCPulaski32 min
Aug 8, 5:00 PM EDTSpecial Weather StatementFFCWheeler30 min
Aug 8, 5:08 PM EDTSevere Thunderstorm WarningFFCCrawford, Houston, Peach52 min
Aug 8, 5:10 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler50 min
Aug 8, 5:20 PM EDTSpecial Weather StatementFFCMacon25 min
Aug 8, 5:21 PM EDTSpecial Weather StatementFFCCrisp, Dodge, Wilcox24 min
Aug 8, 5:27 PM EDTSpecial Weather StatementFFCDooly, Pulaski33 min
Aug 8, 5:40 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens, Pulaski, Twiggs and 1 more50 min
Aug 8, 5:49 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Telfair, Wheeler, Wilcox41 min
Aug 8, 5:51 PM EDTSpecial Weather StatementFFCMontgomery24 min
Aug 8, 5:56 PM EDTSpecial Weather StatementFFCJeff Davis34 min
Aug 8, 6:08 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Emanuel, Johnson, Laurens, Treutlen52 min
Aug 8, 6:15 PM EDTSpecial Weather StatementFFCToombs15 min
Aug 8, 6:19 PM EDTSpecial Weather StatementFFCTelfair11 min
Aug 8, 6:44 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Montgomery, Toombs, Treutlen, Wheeler46 min
Aug 8, 6:55 PM EDTSpecial Weather StatementFFCEmanuel50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.